# SDR SWIA200819934

- Difficulty date: July 31, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 34,805 hours, 46,333 cycles
- Engine: Pwa PW118
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE BEAM HAS AREAS OF CORROSION WHERE BUSHINGS ARE INSTALLED FOR FWD AND AFT HINGES.  REPLACED PAX DOOR HINGE BEAM IAW SRM 51-25-00, 51-22-00, 51-40-02, 51-40-04, AND 51-40-07.
